MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES ALEXIS CONTAINED EXTRACTION SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES ALEXIS CONTAINED EXTRACTION SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number GTB14
Medical Device Problem Codes Material Separation (1562); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: ratlh.Event description: the porch tore from the ring and half of it came off.No patient injury or illness associated with this event.Replaced a new hospital inventory gtb14 and procedure was completed.This event unit will be returned.Intervention: replaced to a hospital inventory new gtb14 and the procedure was completed.Patient status: no patient injury or illness associated with this event.
 
Additional Manufacturer Narrative
The event unit has returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of the bag separating from the ring.Based on the condition of the returned unit and the description of the event, it is likely that the sheath was not properly heat sealed to the ring during manufacturing, causing a weak or incomplete film-to-ring seal.Applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.

Brand Name
ALEXIS CONTAINED EXTRACTION SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key21954342
Report Number2027111-2025-00504
Device Sequence Number8548171
Product Code GCJ
UDI-Device Identifier00607915134273
UDI-Public(01)00607915134273
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K211043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGTB14
Device Catalogue Number101475754
Device Lot Number1538610
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/02/2025
Supplement Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown